Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Cartesian isomorphisms are symmetric monoidal: A justification of linear logic
Journal: Journal of Symbolic Logic
Volume: 64
Issue: 1
First page: 227
Last page: 242
Issue Date: 1-Jan-1999
Rank: M22
ISSN: 0022-4812
DOI: 10.2307/2586761
Abstract: 
It is proved that all the isomorphisms in the cartesian category freely generated by a set of objects (i.e., a graph without arrows) can be written in terms of arrows from the symmetric monoidal category freely generated by the same set of objects. This proof yields an algorithm for deciding whether an arrow in this free cartesian category is an isomorphism.
Publisher: Association for Symbolic Logic

Show full item record

SCOPUSTM   
Citations

3
checked on Oct 6, 2022

Page view(s)

12
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.